# SDR USAA2013021800012

- Difficulty date: February 16, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N200UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27809
- Aircraft time: 59,884 hours, 21,616 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLL - EMERGENCY FLASHLIGHT INOP - F/A STATION L2 DOOR OUTBD UNIT.  REPLACED EMERGENCY FLASHLIGHT BATTERY - L2 DOOR OUTBD.
